# SDR XNOA01159

- Difficulty date: October 9, 2003
- Submitted: October 9, 2003
- Operation: Air carrier
- Aircraft: N372PC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 196
- Aircraft time: 37,489 hours, 31,305 cycles
- Engine: Ge CF650*
- System (JASC): 2760 · Drag Control System
- Part: Indicator
- Condition: Stuck
- Location: Lt Spoiler
- Stage of operation: TX
- How discovered: C
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

LT SPOILER INDICATOR STICKS WITH FLT CONTROL CHECK INTERMITTENT. ACTION TAKEN: CYCLED LT SPOILERS AND FLT CONTROL UPPER SURFACES THROUGH SEVERAL TIMES, VISUALLY INSPECTED FLT CONTROL SURFACES. ALL ASPECTS INCLUDING INDICATION OPS CK GOOD ON GROUND IAW A-300 AMM 27-15-00 NO DEFECTS NOTED.
